Alert archive / Texas / Tornado Warnings in 2024

Tornado Warning 2, NWS Lubbock, TX

May 1, 2024Briscoe County, Hall County, Texas

NWS Lubbock, TX issued this tornado warning at May 1, 2024, 7:58 PM CDT for Briscoe County, Hall County, Texas. It was in force for 32 min. 7 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 1, 2024, 7:58 PM CDT (00:58 UTC)
Expired
May 1, 2024, 8:30 PM CDT
In force
32 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Observed
Hail
1.5 in

Counties Briscoe County, TX, Hall County, TX

The radar

The Amarillo radar (KAMA), 115 km from the middle of the area, began a volume at 00:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 1, 8:01 PM CDTTORNADO4 Ne Turkey, TX
May 1, 8:01 PM CDTTORNADO4 Ne Turkey, TXHall County Sheriff dispatch confirms tornado ongoing northeast of Turkey.
May 1, 8:05 PM CDTTSTM WND GST 592 Wsw Turkey, TXWest Texas Mesonet.
May 1, 8:05 PM CDTTSTM WND GST 592 Wsw Turkey, TX
May 1, 8:07 PM CDTTORNADO1 Ne Turkey, TX
May 1, 8:22 PM CDTTSTM WND GST 622 Wsw Turkey, TXWest Texas Mesonet.
May 1, 8:22 PM CDTTSTM WND GST 622 Wsw Turkey, TXWest Texas Mesonet.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 1, 3:24 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 1.0 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2024-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2469 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2024-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 102 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2469 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
1420 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
102 m²/s²
0-3 km storm-relative helicity
374 m²/s²
Significant tornado parameter
3.4
Supercell composite
31.9

Open this sounding in Storm Lab

The text

As transmitted.

157 
WFUS54 KLUB 020058
TORLUB
TXC045-191-020130-
/O.NEW.KLUB.TO.W.0002.240502T0058Z-240502T0130Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Lubbock TX
758 PM CDT Wed May 1 2024

The National Weather Service in Lubbock Texas has issued a

* Tornado Warning for...
  Southwestern Hall County in the Panhandle of Texas...
  Southeastern Briscoe County in the Panhandle of Texas...

* Until 830 PM CDT.

* At 757 PM CDT, a confirmed tornado was located 4 miles northeast of
  Turkey, moving northeast at 10 mph.

  HAZARD...Damaging tornado and ping pong ball size hail.

  SOURCE...Public confirmed tornado.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  southwestern Hall and southeastern Briscoe Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3463 10077 3438 10062 3431 10101 3431 10102
      3441 10114
TIME...MOT...LOC 0057Z 246DEG 8KT 3442 10082 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

12
2 follow-up statements
992 
WWUS54 KLUB 020108
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
808 PM CDT Wed May 1 2024

TXC045-191-020130-
/O.CON.KLUB.TO.W.0002.000000T0000Z-240502T0130Z/
Hall TX-Briscoe TX-
808 PM CDT Wed May 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN HALL AND SOUTHEASTERN BRISCOE COUNTIES...

At 808 PM CDT, a severe thunderstorm capable of producing a tornado
was located over Turkey, and is nearly stationary.

HAZARD...Tornado and ping pong ball size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Turkey, Caprock Canyon State Park, Quitaque, and Valley Schools.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3463 10077 3438 10062 3431 10099 3438 10106
      3444 10109
TIME...MOT...LOC 0108Z 027DEG 3KT 3441 10088 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.50 IN

$$

12
331 
WWUS54 KLUB 020115
SVSLUB

Severe Weather Statement
National Weather Service Lubbock TX
815 PM CDT Wed May 1 2024

TXC045-191-020130-
/O.CON.KLUB.TO.W.0002.000000T0000Z-240502T0130Z/
Hall TX-Briscoe TX-
815 PM CDT Wed May 1 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 830 PM CDT FOR
SOUTHWESTERN HALL AND SOUTHEASTERN BRISCOE COUNTIES...

At 815 PM CDT, a confirmed tornado was located northeast of Turkey, 
and is nearly stationary.

HAZARD...Damaging tornado and ping pong ball size hail.

SOURCE...Public confirmed tornado.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Turkey, Caprock Canyon State Park, Quitaque, and Valley Schools.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

To repeat, a tornado is on the ground. TAKE COVER NOW! Move to a
basement or an interior room on the lowest floor of a sturdy
building. Avoid windows. If you are outdoors, in a mobile home, or in
a vehicle, move to the closest substantial shelter and protect
yourself from flying debris.

&&

LAT...LON 3463 10077 3438 10062 3431 10099 3438 10106
      3444 10109
TIME...MOT...LOC 0115Z 060DEG 3KT 3441 10089 

TORNADO...OBSERVED
MAX HAIL SIZE...1.50 IN

$$

12

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 1, 6:13 PM CDT, 1 hour 45 minutes earlier.

Area forecast discussion, May 1, 6:13 PM CDT, 1 hour 45 minutes before
Area Forecast Discussion
National Weather Service Lubbock TX
613 PM CDT Wed May 1 2024

...New MESOSCALE UPDATE, AVIATION...

.MESOSCALE UPDATE FOR ONGOING SEVERE STORMS...
Issued at 554 PM CDT Wed May 1 2024

Semi-discrete supercells are ongoing across the extreme southeastern
TX PH while additional convection continues to unzip along the
dryline as it propagates westward. The field of horizontal
convective rolls has widened ahead of the semi-discrete supercells
amidst a favorable environment to maintain discrete propagation and
tornadic potential now through next 60-90 minutes. Cyclic behavior
has occurred with the supercell in Hall County, and deviant tornado
motion is expected. Incoming photos from social media have indicated
a wide base with evidence of occlusions, and the most recent photo
indicates a ragged wall cloud beneath a smooth, sculpted updraft
which reveals the depth of the upward-forced, stable air (i.e., the
LCL-LFC separation) and a brief tornado was recently reported with
the supercell in Hall County. Large, vertical accelerations will
continue to offset the relatively weaker deep-layer shear, with
recent mesoscale analysis indicating SBCAPE values in excess of
4,000 J/kg. These estimates appear accurate based off of recent West
Texas Mesonet observations of dewpoints in the lower 70s in addition
to modified temperatures now in the lower 80s within the inflow
region where southeasterly winds near 20-25 mph persist across the
extreme southeastern TX PH. Storm mergers will enhance tornadic
potential with an expectation for tornadoes to become rain-wrapped.
Deviant tornado movement will be accentuated by strong, internal
surges associated with rear-flank downdrafts and extreme rainfall
will accompany the RFD surges. Farther south along the HWY-87
corridor, a group of left-moving supercells continue to race
northward at around 40 mph and will pose a threat for very large
hail with an eventual focus towards wind-damage as cold pools merge
and cells evolve upscale into a Mesoscale Convective System (MCS).
The MCS will move eastward with downshear Corfidi vectors near 35 kt
(40 mph) the threat for severe weather remaining intact for the rest
of the Rolling Plains heading into the evening.

Sincavage

&&

.SHORT TERM...
(This evening through Thursday)
Issued at 127 PM CDT Wed May 1 2024

A shortwave impulse was analyzed on water vapor imagery this early
afternoon over northeastern Mexico and was propagating into far
southwestern Texas. Meanwhile, shortwave troughing well to the north
of the CWA is beginning to emerge over the west-central Great
Plains. The former impulse will serve as the impetus for the
initiation of thunderstorms across the Caprock and Rolling Plains
within the next few hours. At the surface, West Texas Mesonet (WTM)
and METAR data have been detecting steady pressure falls, as
indicated in the prior discussions, at around 1 mb/1 hr as the lee
cyclone located in the OK/TX PH region gradually deepens. The
dryline continues to sharpen with a secondary lee cyclone analyzed
south of the I-40 corridor in far eastern New Mexico, and the
dryline was delineated along the I-27/HWY-87 corridors as per recent
WTM data. The moist sector is particularly buoyant with dewpoints
beginning to breach 70 degrees across a few WTM sites in the Rolling
Plains, and the billow field draped across the Rolling Plains
earlier has since dissipated as a deepening cu field advects
poleward from the Permian Basin. Congested cu was also evident on
visible satellite imagery across the extreme south-central TX PH,
with additional congested cu along the edge of the differential
heating boundary anchored across the extreme southwestern TX PH
where temperatures have risen into the middle 80s on the western
periphery of this boundary. This differential heating boundary has
also been reinforced by the now-remnant outflow, while a secondary,
westward-propagating outflow boundary was analyzed across the
southeastern Rolling Plains, though the airmass in its wake is not
overturned.

The 18Z RAOB from WFO MAF indicated a pristine elevated mixed layer
(EML), with 700-500 mb lapse rates of 8.5 deg C/km atop a weakening
cap (MLCINH now at -48 J/kg compared to -123 J/kg on the 12Z RAOB).
The arrival of the 700 mb trough was also sampled by the 18Z RAOB
from WFO MAF, with south-southwesterly flow near 20 kt that
continues to advect towards the CWA. Mixed-layer CAPE values were in
excess of 3,000 J/kg while most-unstable parcel trajectories yield
over 4,000 J/kg, and this reflects the estimates of RAP-derived CAPE
values on the SPC Mesoscale Analysis. Explosive thunderstorm
development is expected this afternoon across the Caprock and
Rolling Plains, with the potential for a bimodal convective
situation initially. Thunderstorms are expected to unzip northward
along the sharpening dryline as convective temperatures are reached
from intense, diabatic heating amidst strengthening low-level
convergence; and a more-isolated threat for supercells also exists
across the extreme southeastern TX PH where discrete propagation
will occur in the event storms remain cellular. Destructive
interference from rapid cellular development and the splitting of
cells along the HWY-87 and into the I-27 corridors will govern a
mixed-mode of embedded mesocyclones initially that will pose a
threat for significant (2"+) hail and wind-damage. Inverted-V
profiles, excessive hydrometeor loading; and large, upward-directed
accelerations from strong-extreme instability will directly result
in swaths of wind-damage. However, the dampened mid-level flow
should act to temper mesocyclones from remaining intact within the
broken line/MCS along the I-27/HWY-87 corridors as it propagates
eastward into the Rolling Plains. The amalgamation of cold pools and
intensity of the theta perturbations associated with downdrafts will
also pose a risk for wind-driven hail, with swaths of 60-70 mph
likely with isolated significant gusts to 75 mph possible heading
into the evening as the MCS matures.

The aforementioned area of congested cu across the extreme south-
central TX PH should serve as a focus for the initiation of one or
two cells that will rapidly become severe this afternoon. WTM data
continues to indicate a corridor of backed, southeasterly flow
between 15-25 mph with theta-e values approaching 360 K and upper
60/lower 70 dewpoints. This particular area and east-southeastward
into the rest of the extreme southeastern TX PH and northern Rolling
Plains is where the potential for tornadoes should be maximized as
initial coverage of storms remain isolated. Discrete, right-moving
propagation would foster a cyclic behavior to supercells with
deviant tornado movement expected as low-level storm-relative inflow
intensifies as a function of the isallobaric response from the
deepening cyclone in the OK/TX PH. The dampened storm-relative flow
at anvil-level, and overall weaker flow throughout the mid-levels as
the CWA remains beneath the left-exit region to the 250 mb jet
streak, will also result in HP supercells with large and buoyant
rear-flank downdrafts that would also result in a potential for
localized wind-damage. The depth of the effective inflow-layer
should also facilitate a favorable injection region of hydrometeors,
with the potential for very large hail and/or swaths of accumulating
hail possible. Flash flooding will accompany the slow-moving
supercells from extreme rain rates owing to the excessive water
loading.

Eventual upscale growth is expected area-wide towards dusk with an
MCS propagating eastward across the Rolling Plains. The primary
hazards near and after dusk should focus towards wind-damage and
flash flooding, with the MCS clearing the eastern zones after
midnight tonight. Benign weather is expected the rest of the night
with southerly flow remaining intact ahead of a southward-moving
cold front that will move through the CWA tomorrow morning. Cooler,
though still warm, temperatures will follow as northerly winds
persist ahead of renewed chances for thunderstorms return to the far
eastern Rolling Plains tomorrow evening.

Sincavage

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 127 PM CDT Wed May 1 2024

By late Thursday afternoon, a cold front will still be slowly
dipping to the south across the area with a dry line extending to
the south out of the Rolling Plains/Big Bend area. There still
exists model uncertainty on the exact position of the front on
whether it will hang up in the Rolling Plains or be through the FA.
Independent of the eventual position of the front, convection will
be possible along the front near the dryline triple point and to the
northeast along the frontal boundary. The best chances for storms
within the FA would be in the southern Rolling Plains where the
front has greatest chances of slowing. Convection would be forming
within a moisture rich and very unstable environment under steep mid-
level lapse rates between 7-8 C/km. Mixed layer instability values
will be on the order of 3000 J/kg. Shear still looks to remain
fairly weak for May standards with deep layer shear vectors around
25kt. Therefore, the potential for large hail will exist with any
convection that develops.

Low level moist upslope flow will continue for Friday as the front
drags farther to the south. Cloudy and cool conditions will dominate
the area under this regime with shallow moisture present leading to
cooler temperatures. Light precipitation may be possible on Friday
within this post-frontal airmass. The next front will move through
Saturday morning bringing even cooler temperatures for the rest of
the weekend. Brief upper level ridging will move overhead from late
Friday into early Saturday. Upper level winds will then rapidly back
to the southwest in advance of the next short wave trough
approaching the region. Lift will spread over the area from about
00Z - 12Z Sunday then tapering off after 12Z as the short wave moves
east. With strong amounts of moisture within the atmospheric column,
there is a potential for heavy rainfall during the overnight hours,
especially for areas off the caprock. Sunday afternoon will see
rapid drying of the column above the lower levels as subsidence
spread overhead in the wake of the departing short wave. Lower
levels of the atmosphere will remain moist keeping low stratus in
for much of the day. The next short wave trough is currently progged
to skirt the area to the north on Monday bringing a return to dry,
westerly, and windy flow.

&&

.AVIATION...
(00Z TAFS)
Issued at 613 PM CDT Wed May 1 2024

TSRA will continue to be possible through the evening at all
terminals. Convection should clear LBB and PVW by 04Z and CDS by
07Z. The main threats will be hail in excess of 2 inches and wind
gusts in up to 60 knots. MVFR to IFR conditions will be possible
under convection with VFR conditions expected outside of
convection. Some VIS reduction is possible from 10-14Z at CDS due
to BR but should remain at VFR.

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 11 PM CDT this evening for TXZ025-026.

&&

MESOSCALE UPDATE...09
SHORT TERM...09
LONG TERM....01
AVIATION...51
Hazardous weather outlook, May 1, 5:18 PM CDT, 2 hours 40 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Lubbock TX
518 PM CDT Wed May 1 2024

TXZ021>044-022230-
Parmer-Castro-Swisher-Briscoe-Hall-Childress-Bailey-Lamb-Hale-Floyd-
Motley-Cottle-Cochran-Hockley-Lubbock-Crosby-Dickens-King-Yoakum-
Terry-Lynn-Garza-Kent-Stonewall-
518 PM CDT Wed May 1 2024

This Hazardous Weather Outlook is for the South Plains, Rolling
Plains, and the far Southern Texas Panhandle.

.DAY ONE...Tonight.

A Tornado Watch is in effect through 11 PM CDT for the eastern South
Plains, far southern Texas Panhandle, and the Rolling Plains. A
Flood Watch is also in effect through 11 PM CDT for Hall and
Childress Counties. Isolated to scattered thunderstorms will continue
to develop along and east of the Interstate 27 corridor this
evening. Severe thunderstorms with hail to softball size, winds up to
75 mph, and localized flooding are all possible. A tornado threat
exists across the extreme southeastern Texas Panhandle and northern
Rolling Plains this evening as well.

Elevated fire weather conditions will develop this afternoon in
Parmer and Bailey Counties. A Rangeland Fire Danger statement is in
effect from 1 PM until 8 PM.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A few thunderstorms are possible mainly off the Caprock on Friday.
More widespread chances for showers and thunderstorms return on
Saturday and Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will likely be needed.

In the hours before

Local storm report, May 1, 6:18 PM CDT, 1 hour 40 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
618 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0617 PM     Hail             Woodrow                 33.45N 101.84W
05/01/2024  M1.00 Inch       Lubbock            TX   Fire Dept/Rescue

&&
Local storm report, May 1, 6:25 PM CDT, 1 hour 33 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
625 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 PM     Hail             1 NE Turkey             34.40N 100.89W
05/01/2024  E3.00 Inch       Hall               TX   Public

            Measured 3.1 inches with a micrometer.

&&
Local storm report, May 1, 7:12 PM CDT, 46 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
712 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0514 PM     Hail             Turkey                  34.40N 100.90W
05/01/2024  E1.75 Inch       Hall               TX   Park/Forest Srvc

&&
Local storm report, May 1, 7:15 PM CDT, 43 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
715 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0705 PM     Tstm Wnd Gst     4 E Lubbock             33.58N 101.78W
05/01/2024  M73 MPH          Lubbock            TX   Mesonet

&&
Local storm report, May 1, 7:16 PM CDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
716 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     Tstm Wnd Gst     5 NNE Tahoka            33.24N 101.77W
05/01/2024  M69 MPH          Lynn               TX   Mesonet

&&
Local storm report, May 1, 7:18 PM CDT, 40 minutes before
Preliminary Local Storm Report
National Weather Service Lubbock TX
718 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     Tstm Wnd Gst     2 S Brownfield          33.15N 102.27W
05/01/2024  E61 MPH          Terry              TX   Mesonet

&&

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:02 PM CDTFlash Flood WarningLUBCrosby, Floyd2 hr
May 1, 7:22 PM CDTSevere Thunderstorm WarningLUBGarza, Lynn38 min
May 1, 7:26 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Hall79 min
May 1, 7:29 PM CDTSevere Thunderstorm WarningLUBCrosby, Dickens, Floyd, Hale, Motley46 min
May 1, 8:22 PM CDTSevere Thunderstorm WarningLUBBriscoe, Hall, Swisher41 min
May 1, 8:30 PM CDTTornado Warning Tornado observedLUBHall30 min
May 1, 8:37 PM CDTTornado WarningLUBHall, Motley23 min
May 1, 8:45 PM CDTSevere Thunderstorm WarningLUBBriscoe, Childress, Cottle, Hall, Motley60 min
May 1, 8:58 PM CDTTornado WarningLUBBriscoe, Hall, Motley22 min
May 1, 8:59 PM CDTSevere Thunderstorm WarningLUBKent, Stonewall46 min
May 1, 9:28 PM CDTSevere Thunderstorm WarningLUBChildress, Cottle, Hall43 min
May 2, 5:02 PM CDTSevere Thunderstorm WarningLUBKing58 min
May 2, 5:59 PM CDTSevere Thunderstorm WarningLUBKing11 min

Nearby

Tornado Warnings in Texas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.